# SDR DXTA2011022204473

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 3,672 hours, 2,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SELECTED GEAR UP. LOUD WABBLING NOISE FROM NOSE GEAR FOLLOWED BY RED UNLOCK LIGHT. GEAR EXTENDED NORMALLY.  REPLACED RT MLG UPLOCK SWITCH IAW MM 32-60-00.
